Pacific Journal of Mathematics

A primeness property for central polynomials.

Amitai Regev

Article information

Source
Pacific J. Math., Volume 83, Number 1 (1979), 269-271.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102784675

Mathematical Reviews number (MathSciNet)
MR555053

Zentralblatt MATH identifier
0425.16017

Subjects
Primary: 16A38
Secondary: 16A42

Citation

Regev, Amitai. A primeness property for central polynomials. Pacific J. Math. 83 (1979), no. 1, 269--271. https://projecteuclid.org/euclid.pjm/1102784675


Export citation

References

  • [1] S. Amitsur, The T-ideal of the free ring, J. London Math. Soc, 30 (1955), 470-475.
  • [2] E. Formanek, Central Polynomials forMatrixRings, J. of Algebra, 23 (1972), 129-133.
  • [3] Ju. P. Razmyslov, A Certain Problem of Kaplanski,Izv. Akad. Nauk. SSSR. Seri Mai., 37 (1973), 483-501.